# SDR IPXA2020022645423

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,747 hours, 16,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACABIN DOOR FWD L WILL NOT COMPLETLY CLOSEAFTER OPOERATIONAL TEST OF CREW REST IAW AMM 25-24-06-700-801 L1 PASSENGER DOOR SHOW NORMAL OPS. THIS CLEARS M699830
